Factorized region-additive schemes for convection/diffusion
Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 742-745
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_6_a5,
author = {A. A. Samarskii and P. N. Vabishchevich},
title = {Factorized region-additive schemes for convection/diffusion},
journal = {Doklady Akademii Nauk},
pages = {742--745},
year = {1996},
volume = {346},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a5/}
}
A. A. Samarskii; P. N. Vabishchevich. Factorized region-additive schemes for convection/diffusion. Doklady Akademii Nauk, Tome 346 (1996) no. 6, pp. 742-745. http://geodesic.mathdoc.fr/item/DAN_1996_346_6_a5/